# SDR AALA20100302TUL13

- Difficulty date: March 2, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 73,282 hours, 32,335 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 20 CRACKED ABOVE INBOARD FLAP ACTUATOR AT STATION 993 RIGHT SIDE.  INSTALLED REPAIR ANGLE ON LONGERON 20 STATION 993 PER AARD 53-10-00-18.
